# SDR DXTA2025092605088

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60076
- Aircraft time: 2,321 hours, 988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CLOSES NORMALLY FROM INSIDE, MAIN DOOR REQUIRES SIGNIFICANT FORCE TO CLOSE FROM THE OUTSIDE. MAIN DOOR OPENS NORMALLY.   PERFORMED GVI OF MAIN DOOR IAW AMM 52-11-00 WITH NO DISCREPANCIES NOTED. LUBED COMPONENTS AND PERFORMED FUNCTIONAL TEST OF THE DOOR LATCH-MECHANISM IAW AMM 52-11-01, WHICH WAS GOOD. DID MULTIPLE OPS CHECKS CLOSING DOOR FROM OUTSIDE WHICH WAS ALL NORMAL.
